BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 1 >

Please use this identifier to cite or link to this item:

Title: EP Elements in Rings and in Semigroups with Involution and in C*-algebras
Authors: Karanasios, Sotirios
Keywords: EP operator
EP element
strong involution
semigroup with involution
ring with involution
regular ring
antiregular ring
*-regular ring
faithful ring
group inverse
Drazin inverse
generalized inverse
Moore-Penrose inverse
regular element
antiregular element
polar element
quasipolar element
global star cancelation law
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 1, (2015), 83p-116p
Abstract: This work includes a survey of most of the results concerning EP elements in semigroups and rings with involution and in C*-algebras. 2010 Mathematics Subject Classification: Primary 46L05, 46J05, 46H05, 46H30, 47A05, 47A53, 47A60, 15A09, 15A33, 16A28, 16A32, 16B99,16W10; Secondary 46E25,46K05, 47A12, 47A68.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 1

Files in This Item:

File Description SizeFormat
2015-083-116.pdf520.89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License